# SDR SIMA20120806007

- Difficulty date: August 6, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 19,765 hours, 16,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE LEFT AFT EXTERNAL OVERWING EXIT EMERGENCY LIGHT INOPERATIVE. AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 4 BATTERY POWER SUPPLY IAW AMM 33-50-04 AND PERFORMED OPS CHECK IAW AMM 33-50-00.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
